# SDR IXXA09SMN009S

- Difficulty date: January 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N1
- Condition: Corroded
- Location: Zone 100
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE LEFT SKIN CORRODED AT STATION 1540.000 LONGERON 28 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION 1540.000 - 1606.000 IAW MESSAGE 1-1171160198-2 DATED 01/22/09, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 53-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 53-5-2 FIGURE 1 ITEM "E", AND SRM 51-1-11.
